MathSciNet Relay Station
MathSciNet bibliographic data
MR1114095 (92f:82055) 82C40 (35R05 46F10)
Oberguggenberger, M. The Carleman system with positive measures as initial data—generalized solutions. Transport Theory Statist. Phys. 20 (1991), no. 2-3, 177–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement